diabetes-icon
Thyroid problem
I am 25 years 50 kg slim,5.0 height , having thyroid since 3 years . I am taking thyronorm 50 mcg medicine . Now the thyroid level is in control (1.57). So do I need to reduce the dosage intake or continue the same. And the whole day I am feeling dull,lithargic,sleepy,eyes & neck pain.
661 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Dear friend Continue with the same dose
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Hyper thyroid problems Obesity due to thyroid nodule in thyroid
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.